... shoulders and upper arm muscles. Is this Opdivo and does anyone else have these symptoms?
Upstate; I really think you should get your husband in to see the doctor. Most of these symptoms are possible to be from the medication, As far as muscle and different kinds of muscle spasm's or cramps and they can really happen at any place on the body. But to be on the safe side give your doctor a call or get him in to see the doctor. You might even write down how often these are happing unless they are constant, And anything else that might be different lately. To help them rule out anything else. Hope all goes well for you guys. feel free to send in a question anytime. Chuck1957
My wife has been on Opdivo since February 2016. In May 2016 she started to get severe pain in her arms, tingling in her fingers, and sometimes her arms would "jump". This lasted for about 3 months, and then gradually improved. She just has slight tingling in her fingertips now.
- Opdivo Information for Consumers
- Opdivo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Opdivo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2015 • 1 answer
Small Cell Lung Cancer - My son's father was diagnosed with Copd. Two months later he was diagnosed?
Posted 14 Feb 2016 • 1 answer
Posted 7 Jul 2016 • 1 answer
Posted 28 Dec 2016 • 2 answers
Posted 19 Jan 2018 • 0 answers